# SDR CALA9600970

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 2 Le Flap
- Part time: 41,613 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY WAS LOST DURING CLIMBOUT.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 LEADING EDGE FLAP ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED.  IN ADDITION, BOTH ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
